# SDR DALA2024071407099

- Difficulty date: July 12, 2024
- Submitted: July 14, 2024
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-211
- Aircraft serial: 8332
- Aircraft time: 17,758 hours, 7,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3054, CORROSION SEAT TRACK BTW FR 64 TO FR 66 +Y1292 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED SEAT TRACK BTW FR64 TO FR66 Y1292 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11, DWG D53472902 RELEASE DATE: 30-JUN-22, ISSUE G AND DWG D53472904, RELEASE DATE: 02-MAR-21. (LP 443968)
